MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes
Model Number 7121Q/65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented for scheduled procedure.Prior to procedure, it was noted that right ventricular (rv) lead exhibited over- sensing noise.The rv lead was capped on (b)(6) 2026 and replaced with new lead.Patient condition was stable.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24699453
Report Number2017865-2026-06241
Device Sequence Number10463736
Product Code NVY
UDI-Device Identifier05414734503228
UDI-Public(01)05414734503228(10)A000033988(17)180131
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number7121Q/65
Device Lot NumberA000033988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONDTENDRIL.; QUARTET.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale